# SDR DALA2014112106205

- Difficulty date: November 20, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 79,768 hours, 34,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TOP OF FUSELAGE, BS 440 AFT OF SPLIT LINE,  19 INCHES BELOW LAP SEAM.  REMOVED DAMAGED FASTENER IAW SRM 53-00-01, REPAIR 6, SECTION II AND DRILLED DAMAGE IAW SRM 53-00-01, REPAIR 6, SECTION I.  PREFORMED HFEC SURFACE SCAN IAW NDTM PART 6 51-00-01.  NO DEFECTS NOTED.  INSTALLED FASTENERS AND RESTORED FINISH IAW SRM 53-00-01, REPAIR 6, SECTION I AND II.
